# SDR UALA2011070703371

- Difficulty date: July 6, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 46,126 hours, 12,617 cycles
- Engine: Pwa PW4056
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20224806U1
- Part serial: 22
- Condition: Faulty
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTFLOW VALVE INDICATES NOT FULLY OPEN DURING PREFLIGHT.  CONTAINER FOR AA PART IS IN LOB CONTAINER IN PIT.  REPLACED OUTFLOW VALVE GEARBOX ACTUATOR.
